# SDR SWAA2024031250809

- Difficulty date: February 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA 2024-121464<[01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA IAW SOPM-20-50-01 REV-N.38;[02] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA IAW SOPM-20-50-01 REV-N.38
